While there are many effective over the counter medications available to treat headaches, neurologists at Sparrow Hospital say those combined with caffeine could actual cause a persistent headache.
Rebound headaches are caused when people take too many pain relievers causing a person to go through withdrawal which can lead to more headaches.
Doctors say this gives even more reason to follow the recommended dosage on the label.
"It's important to remember that over-the counter medications are meant to be used occasionally and once you take them on a daily basis, you're probably taking too much," Dr. Glen Ackerman, M.D., Sparrow Hospital Neurologist.
You should see your family physician who will most likely recommend a gradual decrease of medicines. Eventually, you should notice you no longer have headaches.
Viewers with disabilities can get assistance accessing this station's FCC Public Inspection File by contacting the station with the information listed below. Questions or concerns relating to the accessibility of the FCC's online public file system should be directed to the FCC at 888-225-5322, 888-835-5322 (TTY), or email@example.com.